L 2 -Summand Vectors and Complemented Hilbertizable Subspaces

Antonio Aizpuru; Francisco J. García-Pacheco

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 1143-1148
  • ISSN: 0392-4033

Abstract

top
In this paper, we show a necessary and sufficient condition for a real Banach space to have an infinite dimensional subspace which is hilbertizable and complemented using techniques related to L 2 -summand vectors.

How to cite

top

Aizpuru, Antonio, and García-Pacheco, Francisco J.. "$L^2$-Summand Vectors and Complemented Hilbertizable Subspaces." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 1143-1148. <http://eudml.org/doc/290445>.

@article{Aizpuru2007,
abstract = {In this paper, we show a necessary and sufficient condition for a real Banach space to have an infinite dimensional subspace which is hilbertizable and complemented using techniques related to $L^2$-summand vectors.},
author = {Aizpuru, Antonio, García-Pacheco, Francisco J.},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {1143-1148},
publisher = {Unione Matematica Italiana},
title = {$L^2$-Summand Vectors and Complemented Hilbertizable Subspaces},
url = {http://eudml.org/doc/290445},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Aizpuru, Antonio
AU - García-Pacheco, Francisco J.
TI - $L^2$-Summand Vectors and Complemented Hilbertizable Subspaces
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 1143
EP - 1148
AB - In this paper, we show a necessary and sufficient condition for a real Banach space to have an infinite dimensional subspace which is hilbertizable and complemented using techniques related to $L^2$-summand vectors.
LA - eng
UR - http://eudml.org/doc/290445
ER -

References

top
  1. AIZPURU, A. - GARCÍA-PACHECO, F. J., L 2 -summand vectors in Banach spaces, Proc. Amer. Math. Soc., 134, 7 (2006), 2109-2115. MR2215781DOI10.1090/S0002-9939-06-08243-8
  2. BEHRENDS, E. et al., L p -structure in real Banach spaces, Lecture Notes in Mathematics613, Berlin-Heidelberg-New York, Springer-Verlag, 1977. Zbl0362.46020MR626051
  3. BEHRENDS, E., L p -struktur in Banachräumen, Studia Math., 55 (1976), 71-85. MR402466DOI10.4064/sm-55-1-71-85
  4. BECERRA-GUERRERO, J. - RODRÍGUEZ-PALACIOS, A., Transitivity of the norm on Banach spaces, Extracta Math., 17, 1 (2002) 1-58. Zbl1006.46007MR1914238
  5. CARLSON, J. W. - HICKS, T. L., A characterization of inner product spaces, Math. Japonica, 23, 4 (1978), 371-373. Zbl0395.46018MR524986

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.